# SDR CA150224009

- Difficulty date: February 11, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Agusta AW139
- Aircraft time: 1,910 hours
- Engine: Pwc PT6C67C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) RT ENGINE CHIP DETECTOR INDICATION ILLUMINATED IN FLIGHT.  ACFT RETURNED TO BASE AND LANDED UNEVENTFULLY.  THE CREW RETARDED NR 2 ENGINE TO GROUND IDLE, BUT DID NOT SHUTDOWN THE ENGINE.  OEI OPERATION WAS APPROXIMATELY 25 MINUTES. CHIP DETECTOR REMOVED & CHECKED.  HAIR LIKE STRAND FOUND BRIDGED POLES.  OIL FILTER REMOVED, NO DEBRIS FOUND IN FILTER OR IN BOWL.  DCU DOWNLOADED TO DETERMINE OEI USAGE FOR NR 1 ENGINE.  ALL OPERATION WAS WITHIN NORMAL ENGINE LIMITS WITH NO INCURSIONS INTO OEI LIMITS.  BASED ON PRECEDING, THE ACFT RETURNED TO SERVICE.
